Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 4, NWS Albuquerque, NM

May 10, 2013Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 10, 2013, 3:41 AM MDT for Chaves County, New Mexico. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2013, 3:41 AM MDT (09:41 UTC)
Expired
May 10, 2013, 4:30 AM MDT
In force
49 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 154 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4329 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WUUS55 KABQ 100941
SVRABQ
NMC005-101030-
/O.NEW.KABQ.SV.W.0004.130510T0941Z-130510T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 AM MDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 430 AM MDT

* AT 341 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 11 MILES WEST OF HAGERMAN...OR ABOUT 15 MILES SOUTH OF
  ROSWELL...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE ARTHUR...
  ROSWELL CORRECTIONAL FACILITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3301 10456 3302 10457 3303 10457 3317 10466
      3327 10448 3300 10420 3299 10421 3295 10429
      3296 10453
TIME...MOT...LOC 0941Z 326DEG 8KT 3314 10451

$$


34
2 follow-up statements
803 
WWUS55 KABQ 101002
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 AM MDT FRI MAY 10 2013

NMC005-101030-
/O.CON.KABQ.SV.W.0004.000000T0000Z-130510T1030Z/
CHAVES-
402 AM MDT FRI MAY 10 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHAVES
COUNTY UNTIL 430 AM MDT...

AT 401 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED JUST SOUTHEAST OF ROSWELL CORRECTIONAL FACILITY...OR ABOUT 
18 MILES SOUTH OF ROSWELL...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE ARTHUR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED 18 MILES SOUTH 
OF ROSWELL WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3301 10456 3302 10457 3303 10457 3316 10459
      3321 10448 3300 10420 3299 10421 3295 10429
      3296 10453
TIME...MOT...LOC 1001Z 326DEG 8KT 3310 10448

$$


34
484 
WWUS55 KABQ 101030
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 AM MDT FRI MAY 10 2013

NMC005-101040-
/O.EXP.KABQ.SV.W.0004.000000T0000Z-130510T1030Z/
CHAVES-
430 AM MDT FRI MAY 10 2013

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL CHAVES
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAINS...HAIL UP TO THE SIZE OF NICKELS AND GUSTY WINDS ARE STILL 
POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3301 10456 3302 10457 3303 10457 3316 10459
      3321 10448 3300 10420 3299 10421 3295 10429
      3296 10453
TIME...MOT...LOC 1002Z 326DEG 8KT 3310 10448

$$


34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:06 AM MDT, 35 minutes earlier.

Area forecast discussion, May 10, 3:06 AM MDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 AM MDT FRI MAY 10 2013

.DISCUSSION...
ELONGATED TROUGH AXIS/DEFORMATION ZONE WILL SLOWLY SLIDE SOUTH
ACROSS NM TODAY AS THE NOW CLOSED UPPER LOW OVER SOUTHERN
ARIZONA/NORTHERN MEXICO CONTINUES TO DIVE SOUTHWARD.
MEANWHILE...BACK DOOR COLD FRONT CONTINUES TO PUSH WESTWARD THIS
MORNING. GAP WINDS HAVENT BEEN QUITE AS STRONG AS PREVIOUSLY
EXPECTED DUE TO SOME LIGHT SHOWERS AND OUTFLOW BOUNDARIES IN THE ABQ
METRO LAST EVE. NONETHELESS...IT HAS USHERED SOME HIGHER OCTANE
MOISTURE WESTWARD TOWARD THE CONT DVD.  PRECIPITABLE WATER VALUES
ACROSS NORTHERN AND CENTRAL NEW MEXICO ARE ROUGHLY 150 PERCENT OF
NORMAL.  THIS WILL SET THE STAGE FOR NUMEROUS SHOWERS AND
THUNDERSTORMS THIS AFTERNOON.  STORMS LOOK TO BE MAINLY FOCUSED OVER
THE HIGH TERRAIN EARLY...AND PERHAPS SOUTHEASTERN PARTS OF THE AREA
WHERE BETTER MOISTURE AND INSTABILITY RESIDE. THEN...WITH LIGHT
STEERING FLOW...IT WILL BE UP TO COLLIDING OUTFLOW BOUNDARIES FOR
MANY LOWER ELEVATIONS TO SEE RAINFALL.  TODAY CONTINUES TO LOOK LIKE
THE MOST ACTIVE DAY OF THE WEEK. OTHERWISE...TEMPERATURES WILL
REMAIN 5 TO 15 DEGREES BELOW NORMAL...DUE TO THE FRONT...PRECIP AND
CLOUD COVER.

TEMPERATURES WILL MODERATE TO NEAR NORMAL OVER THE WEEKEND AND EARLY
NEXT WEEK AS THE STATE SLOWLY DRIES OUT. THE UPPER LEVEL LOW WILL BE
BLOCKED OVER MEXICO WHILE AN UPPER LEVEL RIDGE WILL BUILD NORTH OF
IT INTO NM.  THOUGH THERE WILL BE A SIGNIFICANT DOWN TREND...ENOUGH
RESIDUAL MOISTURE WILL BE IN PLACE FOR AT LEAST SCATTERED STORMS
OVER THE HIGH TERRAIN. STORM COVERAGE WILL CONTINUE TO WANE ON
SUNDAY AND MONDAY...AND HAVE ADJUSTED POPS SLIGHTLY TO ACCOUNT FOR
THIS.

THE LOW SHOULD FINALLY WEAKEN AND GET A NUDGE NORTHEASTWARD ON
TUESDAY.  GFS IS A LITTLE QUICKER AT EXITING THE LOW OVER EASTERN
NM...AND THEN USHERS MUCH DRIER AIR INTO THE STATE WITH
WEST-NORTHWEST  FLOW.  THE ECMWF AND CANADIAN ARE A LITTLE SLOWER
EXITING THE TROUGH...THUS LEAVING A SMALL CHANCE FOR PRECIPITATION
WHILE IT MOVES OVERHEAD ON TUESDAY.  A BACK DOOR COLD FRONT LOOKS TO
BE ON TAP FOR WEDNESDAY...AND THEN DRIER CONDITIONS OVERALL UNTIL
PERHAPS NEXT WEEKEND.

34

&&

.FIRE WEATHER...
WETTING RAINS FOR MUCH OF THE CENTRAL MOUNTAINS AND SOUTHERN FIRE
WEATHER ZONES TODAY...WITH THE BEST CHANCES ON AND ALONG THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN. PRECIPITABLE WATER VALUES
WILL BE AROUND 150 PERCENT OF NORMAL TODAY.

A FIRE WEATHER SLOWING EVENT WILL PEAK TODAY BUT LAST INTO THE
WEEKEND. THIS PERIOD WILL GENERALLY BE CHARACTERIZED WITH BELOW
NORMAL TEMPERATURES AND ABOVE SEASONABLE HUMIDITY. HAINES VALUES
WILL BE TEMPERED AND WIND FLOWS DONT LOOK TO BE ALL THAT STRONG.
THE BACK DOOR COLD FRONT HAS MOSTLY FIZZLED SO FAR EARLY THIS
MORNING AND DOES NOT LOOK TO BE AS STRONG AS PREVIOUSLY THOUGHT
THROUGH THE MID MORNING HOURS. SHOWERS AND STORMS WILL SLOWLY
DIMINISH TONIGHT WITH GOOD TO EXCELLENT RH RECOVERY.

RECYCLING OF MOISTURE IN THE FORM OF ISOLATED TO SCATTERED STORMS
WILL BE POSSIBLE OVER THE HIGHER TERRAIN THROUGH THE WEEKEND.
WETTING RAIN CHANCES WILL DIMINISH DUE TO A GRADUAL WARMING AND
DRYING TREND. MODELS STILL SHOW A WEAK MID LEVEL DRY INTRUSION
INTO THE NORTHWEST THIRD TO HALF OF THE FORECAST AREA AS THE WEEKEND
PROGRESSES SO KEPT THE LOWER THAN MODEL GUIDANCE DEWPOINTS SATURDAY
AND ESPECIALLY SUNDAY. THE ATMOSPHERE WILL BECOME MORE UNSTABLE ON
SUNDAY WITH A RETURN TO HAINES 5 VALUES ACROSS THE WEST.

THE GFS AND ECMWF CONTINUE THE DRYING AND WARMING TREND FOR MONDAY
AS THE UPPER RIDGE BUILDS OVER THE INTERIOR WEST KEEPING THE UPPER
LOW FURTHER SOUTH OVER NORTHERN MEXICO. HIGH TEMPERATURES ON MONDAY
SHOULD BECOME NEAR TO ABOVE NORMAL BY A FEW DEGREES WHILE MINIMUM
RH VALUES FALL INTO THE TEENS AND 20S.

THE GFS AND ECMWF CONTINUE TO BRING THE ORIGINAL UPPER WAVE THAT
WILL RESIDE OVER MEXICO BACK OVER THE STATE TUESDAY WITH RESIDUAL
DRIER NORTHWEST FLOW ON WEDNESDAY. THERE WILL BE ISOLATED SHOWERS
AND THUNDERSTORMS ON TUESDAY WITH SOME ENHANCED DRY SLOTTING MID
WEEK. CONFIDENCE IS SOMEWHAT STRONGER WITH THIS SOLUTION AS THE
RUN TO RUN MODEL HAS GAINED SOME CONTINUITY.

GFS AND ECMWF MORE IN LINE WITH SOME RIDGING LATE IN THE WEEK WITH
A TROUGH OF LOW PRESSURE APPROACHING LATE FRIDAY. THIS MEANS ABOVE
NORMAL TEMPERATURES AND LOWER HUMIDITY VALUES. ENOUGH RESIDUAL
MOISTURE WILL LINGER FOR ISOLATED SHOWERS AND STORMS MAINLY FROM
THE CENTRAL MOUNTAINS TO THE TEXAS BORDER FROM WEDNESDAY THROUGH
FRIDAY.

CHJ

&&

.AVIATION...
06Z TAF CYCLE
ISOLD TO SCT -SHRA AND PERHAPS A -TSRA WILL CONTINUE TONIGHT
MAINLY ALONG AND SOUTH OF I-40 AS A COLD FRONT FINISHES PUSHING
SWWD THROUGH THE FORECAST AREA. A GUSTY E CANYON WIND WILL DEVELOP
FROM KABQ TO CARRIZOZO FOR THE REST OF THE NIGHT...BUT WINDS DO
NOT LOOK LIKE THEY WILL BE STRONG ENOUGH TO WARRANT AN AVIATION
WEATHER WARNING FOR THE SUNPORT. MODELS ARE HINTING AT SOME LOW
CLOUDS FROM KLVS TO KTCC THAT COULD BRIEFLY PRODUCE MVFR CIGS BY
SUNRISE THIS MORNING...HOWEVER THE BETTER BET IS AT KROW AND
POSSIBLY KSRR WHERE THERE IS SOME AGREEMENT ON MOISTURE
CONCENTRATION AMONG THE MODELS. THE FRONT WILL INTRODUCE ENOUGH
MOISTURE FOR SCT TO NUMEROUS -SHRA/-TSRA ON FRI. ALL TAF SITES
WILL HAVE A CHANCE FOR -TSRA FRI AFTN/EVENING. THE 700 TO 500 MPH
STREAMLINES INDICATE CELLS WILL TRAVEL TOWARD THE SW...WHICH
SHOULD PUSH STORMS OVER KSAF AND KABQ. UPPER DYNAMICS WILL ALSO
FAVOR THE S CENTRAL MTNS EASTWARD ACROSS KROW FOR TS DEVELOPMENT.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  71  44  76  45 /  20  20  10  10
DULCE...........................  66  33  71  36 /  40  20  20  20
CUBA............................  65  36  70  37 /  50  40  30  20
GALLUP..........................  67  37  71  35 /  40  20  20  10
EL MORRO........................  60  32  64  32 /  50  30  20  20
GRANTS..........................  66  41  69  38 /  50  40  20  20
QUEMADO.........................  63  38  67  38 /  50  30  20  20
GLENWOOD........................  70  36  73  35 /  40  30  20  20
CHAMA...........................  59  32  61  34 /  60  30  40  30
LOS ALAMOS......................  61  43  64  46 /  50  40  20  20
PECOS...........................  56  41  61  43 /  60  50  30  20
CERRO/QUESTA....................  62  36  65  38 /  60  30  30  30
RED RIVER.......................  51  31  54  32 /  70  40  50  40
ANGEL FIRE......................  56  27  58  27 /  60  40  40  30
TAOS............................  63  34  67  37 /  50  30  30  20
MORA............................  56  37  60  39 /  60  40  30  20
ESPANOLA........................  68  41  71  44 /  50  30  20  10
SANTA FE........................  61  43  65  44 /  60  40  20  20
SANTA FE AIRPORT................  66  41  70  43 /  50  30  20  20
ALBUQUERQUE FOOTHILLS...........  65  48  69  50 /  50  40  20  20
ALBUQUERQUE HEIGHTS.............  67  49  72  51 /  40  30  10  10
ALBUQUERQUE VALLEY..............  68  46  73  48 /  30  30  10  10
ALBUQUERQUE WEST MESA...........  68  47  73  48 /  40  30  10  10
LOS LUNAS.......................  68  45  72  47 /  40  30  10  10
RIO RANCHO......................  70  47  73  47 /  40  30  10  10
SOCORRO.........................  71  45  76  47 /  40  30  20  10
SANDIA PARK/CEDAR CREST.........  64  41  69  43 /  60  40  30  20
TIJERAS.........................  66  42  71  43 /  60  40  20  20
MORIARTY/ESTANCIA...............  61  41  66  42 /  50  40  20  20
CLINES CORNERS..................  60  39  66  41 /  70  40  30  20
GRAN QUIVIRA....................  61  40  66  43 /  60  30  20  20
CARRIZOZO.......................  64  43  70  44 /  40  30  20  20
RUIDOSO.........................  55  36  60  39 /  70  50  30  30
CAPULIN.........................  60  37  63  40 /  40  30  30  20
RATON...........................  63  37  67  38 /  40  30  20  20
SPRINGER........................  63  38  66  39 /  50  30  20  20
LAS VEGAS.......................  60  37  65  40 /  60  40  30  20
CLAYTON.........................  67  43  70  46 /  20  20  20  10
ROY.............................  63  42  65  43 /  40  30  20  20
CONCHAS.........................  70  45  74  47 /  40  20  10  10
SANTA ROSA......................  67  45  71  47 /  50  30  20  10
TUCUMCARI.......................  71  48  76  49 /  40  20  10  10
CLOVIS..........................  67  45  72  47 /  40  30  10  10
PORTALES........................  68  46  74  49 /  40  30  10  10
FORT SUMNER.....................  67  46  73  49 /  40  30  20  10
ROSWELL.........................  69  50  75  50 /  60  40  20  10
PICACHO.........................  62  45  68  46 /  60  40  30  20
ELK.............................  58  41  63  43 /  70  50  40  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34
Hazardous weather outlook, May 9, 6:00 AM MDT, 21 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT THU MAY 9 2013

NMZ501>540-101200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT THU MAY 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
A PAIR OF BACK DOOR COLD FRONTS WILL BRING MOISTURE AND MODEST
INSTABILITY TO THE EASTERN PLAINS THIS AFTERNOON AND EVENING. A
FEW STRONG TO PERHAPS SEVERE STORMS MAY DEVELOP...POTENTIALLY
PRODUCING STRONG OR DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
THE EAST CENTRAL PLAINS DUE TO THE POTENTIAL FOR A FEW STRONG
THUNDERSTORMS.

34

In the hours before

Special weather statement, May 10, 3:17 AM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 AM MDT FRI MAY 10 2013

NMZ538-100945-
CHAVES COUNTY PLAINS-
317 AM MDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH 345
AM MDT...

AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF DEXTER...OR ABOUT 11 MILES SOUTH
OF ROSWELL...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...DEXTER...BOTTOMLESS LAKES
STATE PARK AND MIDWAY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3324 10418 3308 10457 3330 10460 3344 10439
TIME...MOT...LOC 0917Z 235DEG 17KT 3322 10447

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:17 AM MDTSpecial Weather StatementABQChaves28 min
May 10, 4:00 AM MDTSpecial Weather StatementABQChaves30 min
May 10, 4:14 AM MDTSevere Thunderstorm WarningABQChaves46 min
May 10, 4:23 AM MDTAreal Flood AdvisoryABQChaves112 min
May 10, 4:33 AM MDTSpecial Weather StatementABQChaves27 min
May 10, 4:39 AM MDTSevere Thunderstorm WarningABQChaves51 min
May 10, 5:03 AM MDTSpecial Weather StatementABQChaves27 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.